# SDR ASAA2018120127202

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,719 hours, 12,254 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC22106
- Condition: Faulty
- Location: Apu
- Part time: 2,895 hours, 5,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OVERSPEED LIGHT ILLUMINATED IN FLIGHT, APU SHUTDOWN. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 33 MINUTES. PERFORMED APU BITE REF FIM 49-60 TASK 801 AND FOUND CODE 49-31014 APU OVERSPEED. PERFORMED FIM 49-30 TASK 802 ENGINE WIRE INSPECTION AND INLET INSPECTION WITH NO DEFECTS NOTED. REMOVED AND REPLACED APU FCU IAW AMM 49-31-11, OPS AND LEAK CHK NORMAL.
